# SDR SWAA2019061833850

- Difficulty date: June 11, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EXIT LIGHT WIRES MISSING JIFFY CONNECTORS ON A/C SIDE. / INSTALLED JIFFY CONNECTORS PER SWPM AND WDM.
